# SDR SWAA2014061028903

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,553 hours, 24,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 7940764
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD CUT OUT FRAME CRACKED AT UPPER OTBD END.  REPAIRED FRAME IAW SRM.
